# SDR ASAA2014072008612

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,605 hours, 8,460 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT CAME ON DURING RECALL OF MASTER CAUTION DURING LANDING CHECK.  ALSO, COMES ON DURING RECALL ON THE GROUND.  ACFT GROUNDED.  REPEAT WRITE-UP, THE STBY PACK FAULT LIGHT CAME UP ON THIS AND 2 PREVIOUS WRITE UPS BUT SUBSEQUENT TESTS ARE GOOD IMMEDIATELY AFTERWARDS.  NR 1 TEMP CONTROLLER WAS ALREADY CHANGED. STUDYING WIRING DIAGRAM 21-61-13, THE FWD ZONE BACK UP SENSOR IN THE CONTROLLER LEADS STRAIGHT TO THE FWD PASS.  CABIN TEMP SENSOR.  INSPECTED FWD PASS.  CABIN TEMP SENSOR AND FWD CABIN TEMP BULB, BOTH WERE COVERED WITH DUST.  CLEANED BOTH THE TEMP SENSOR AND THE TEMP BULB, GROUND FUNCTIONAL TEST GOOD IAW AMM 21-61-00-700-806-002, ALSO, RAN PACKS FOR 10 MINUTES WITH NO FAULTS AFTERWARDS.
